# SDR HALA2015081800165

- Difficulty date: August 18, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 15,561 hours, 3,981 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Loose
- Location: Fuel Divider
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU IN-FLIGHT START, FL410, OAT -56 C, SAT UNSUCCESSFULLY  STARTED ON 3 ATTEMPTS.  POST FLIGHT REPOST AND BITE OF ECU SHOWED FLOW DIVIDER FAULT.  INSPECTED FLOW DIVIDER AND FOUND LOWER LINE OF FLOW DIVIDER LOOSE.  TIGHTENED LINE IAW AMM 49-31-51.  OPS CHECK OF APU WITH NO FAULTS NOTED.
